Ordering based on uninorms


ERTUĞRUL Ü., Kesicioglu M. N. , KARAÇAL F.

INFORMATION SCIENCES, vol.330, pp.315-327, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 330
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ins.2015.10.019
  • Title of Journal : INFORMATION SCIENCES
  • Page Numbers: pp.315-327

Abstract

In this paper, an order induced by uninorms on bounded lattices is given and discussed. By defining such an order, the T-partial order is extended to a more general form. The relationship between the order induced by the underlying t-norm and t-conorm and the order induced by a uninorm is studied. Finally, the order is extended to the order induced by n-uninorms on chains. (C) 2015 Elsevier Inc. All rights reserved.